# SDR ASOA201000483

- Difficulty date: April 2, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 19,090 hours, 13,933 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT LOWER WEB AT FS 280 BETWEEN LBL 10 & LBL 13.   REMOVED CORROSION FOUND ON LT LOWER WEB. ALL WORK DONE IAW SRM 53-11-10-201-003-A01. THICKNESS CHECK REQUIRED TO ENSURE THAT MIN WEB THICKNESS OF .0035" WAS NOT EXCEEDED.  PERFORMED UT THICKNESS INSPECTION OF BLEND AREA ON LT LOWER WEB IAW MAC NDT INSP PROCEDURE UT-3 MINIMUM MATERIAL REMAINING IS .035"    LT LOWER WEB IS IN SERVICEABLE CONDITION WITH TO NR REMAINING THICKNESS OF 0.035" IAW SRM 53-11-10-201-003-A01.   APPLIED A023 PROTECTIVE COATING TO REWORKED AREA IAW SRM 53-11-10-201-003-A01 AND ARM 51-21-16-001-001.
